Alert archive / New Jersey / Marine Weather Statements in 2005
Marine Weather Statement 1, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this marine weather statement at Dec 1, 2005, 4:09 PM EST. It took effect at Dec 3, 2005, 11:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 1, 2005, 4:09 PM EST (21:09 UTC)
- In effect from
- Dec 3, 2005, 11:00 AM EST
- Expired
- Dec 2, 2005, 11:00 PM EST
- In force
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
000 FZUS71 KPHI 012109 MWSPHI MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 409 PM EST THU DEC 1 2005 ANZ430-431-450>455-021130- /X.NEW.KPHI.MA.S.0001.051203T1600Z-051204T1200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 409 PM EST THU DEC 1 2005 STRONG OFFSHORE WIND FRIDAY INTO SATURDAY RESULTING IN LOWERING WATER LEVELS. WE ARE IN THE NEW MOON ASTRONOMICAL PHASE WHEN GENERALLY THE TIDES RUN HIGHER AND LOWER THAN NORMAL EVEN WITHOUT THE EFFECTS OF STORMS. HOWEVER, FOR THE NEXT TWO DAYS, THE TIDE WILL RUN EVEN LOWER AS A STORM DEVELOPS OFF THE NEW ENGLAND COASTAL WATERS TONIGHT. STRONG OFFSHORE WINDS, GUSTING TO GALE FORCE FRIDAY INTO SATURDAY WILL CAUSE WATER LEVELS TO RUN WELL BELOW NORMAL. WITH THE LOWER THAN NORMAL TIDE AND THE EFFECTS OF THE STORM, THE TIDE WILL DROP 1 TO 2 FEET BELOW MEAN LOWER LOW WATER. THESE LOW WATERS ARE A HAZARD TO NAVIGATION ESPECIALLY IN THE INTERCOASTAL WATER WAY. MARINERS SHOULD USE EXTREME CAUTION ESPECIALLY AT LOW TIDE FOR THE NEXT TWO DAYS. $$ EBERWINE
2 follow-up statements
000 FZUS71 KPHI 020940 MWSPHI MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 440 AM EST FRI DEC 2 2005 ANZ430-431-450>455-022200- /X.EXT.KPHI.MA.S.0001.051202T1600Z-051203T2200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 440 AM EST FRI DEC 2 2005 STRONG OFFSHORE WINDS TODAY INTO SATURDAY WILL RESULT IN LOWERING WATER LEVELS. WE ARE IN THE NEW MOON ASTRONOMICAL PHASE WHEN GENERALLY THE TIDES RUN HIGHER AND LOWER THAN NORMAL EVEN WITHOUT THE EFFECTS OF STORMS. HOWEVER, FOR THE NEXT TWO DAYS, THE TIDE WILL RUN EVEN LOWER AS A STORM OFF THE MID ATLANTIC COAST INTENSIFIES AS IT MOVES NORTH TO NEW ENGLAND AND THEN INTO EASTERN CANADA. STRONG OFFSHORE WINDS, GUSTING TO GALE FORCE TODAY INTO SATURDAY WILL CAUSE WATER LEVELS TO RUN WELL BELOW NORMAL. WITH THE LOWER THAN NORMAL TIDE AND THE EFFECTS OF THE STORM, THE TIDE WILL DROP TO 1 1/2 TO 2 FEET BELOW MEAN LOWER LOW WATER. THESE LOW WATERS ARE A HAZARD TO NAVIGATION ESPECIALLY IN THE INTERCOASTAL WATER WAY. MARINERS SHOULD USE EXTREME CAUTION, ESPECIALLY AT LOW TIDE FOR THE NEXT TWO DAYS. $$ RPW
000 FZUS71 KPHI 021905 MWSPHI MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 205 PM EST FRI DEC 2 2005 ANZ430-431-450>455-030315- /X.EXT.KPHI.MA.S.0001.000000T0000Z-051203T0400Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 205 PM EST FRI DEC 2 2005 STRONG OFFSHORE WINDS THIS AFTERNOON AND EVENING WILL RESULT IN LOWERING WATER LEVELS. WE ARE IN THE NEW MOON ASTRONOMICAL PHASE WHEN GENERALLY THE TIDES RUN HIGHER AND LOWER THAN NORMAL EVEN WITHOUT THE EFFECTS OF STORMS. HOWEVER, FOR THE NEXT FEW TIDE CYCLES, THE TIDE WILL RUN EVEN LOWER AS A STORM OFF THE MID ATLANTIC COAST INTENSIFIES AS IT MOVES NORTH TO NEW ENGLAND AND THEN INTO EASTERN CANADA. STRONG OFFSHORE WINDS, GUSTING TO GALE FORCE THIS AFTERNOON AND EVENING WILL CAUSE WATER LEVELS TO RUN WELL BELOW NORMAL. WITH THE LOWER THAN NORMAL TIDE AND THE EFFECTS OF THE STORM, THE TIDE WILL DROP TO 1 TO NEAR 2 FEET BELOW MEAN LOWER LOW WATER AT THE NEXT LOW TIDE TONIGHT. THESE LOW WATERS ARE A HAZARD TO NAVIGATION ESPECIALLY IN THE INTERCOASTAL WATER WAY AND DELAWARE RIVER. MARINERS SHOULD USE EXTREME CAUTION, ESPECIALLY AT LOW TIDE FOR THE FEW CYCLES. $$ WN
What forecasters said that day
The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this marine weather statement went out at Dec 1, 4:00 PM EST, 9 minutes earlier.
Area forecast discussion, Dec 1, 4:00 PM EST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
400 PM EST THU DEC 1 2005
.OVERVIEW...
BELOW NORMAL TEMPERATURES WILL BE SETTLING ACROSS THE FA THROUGH THE
WEEKEND.
MRNG SFC ANALYSIS SHOWED A TYPICAL DEEP WINTER SCENARIO DVLPG ACROSS
ERN USA. ARCTIC HIGH PRES SYS CNTRD ALONG THE S SHORE OF HUDSON BAY
HAS BROUGHT SUB ZERO TEMPS WITH IT. LOW PRES SYS IS LOCATED IN CNTRL
IL. NW WNDS IN BACK OF LOW PRES IS BRINGING ARCTIC TEMPS DOWN INTO
MIDWEST. MOST OF ERN USA AWAY FM ATLANTIC AND GULF COASTS HAVE BEGUN
TDY BLO FREEZING.
LOW PRES SYS CNTRD IN CNTRL IL WILL MV E AND TRANSFER ITS ENERGY
INTO A STNRY FNTL SYS CUR DRAPED N-S IN WRN ATLTC WATERS. THIS LOW
PRES SYS IS FCST TO DEEPEN RPDLY JUST TO THE E OF LI AND CAPE COD.
MOST SIG RESULT WILL BE A PERIOD OF STRONG WINDS LATE TMRW INTO
EARLY FRI BRINGING IN WINTRY TEMPS TO FA.
&&
.SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...
PVS FCST HAS PCPN IN FOR TNGT. SEE NO REASON TO CHANGE ANYTHING
ATTM. RADAR PIX SHOWS AREA PCPN ASSOC WITH MID WEST LOW PRES MOVG
TWD FA. MOST OF FA HAS CHC FLURRIES, WITH CHC SPRINKLES IN SRN
REGION. THIS LOOKS GOOD WITH CURRENT DP/S. WILL CHANGE PCPN FCST FOR
TMRW (FRI). MODELS SHOW A DCRS IN LYR RH TMRW AS RAPIDLY DEEPENING
SHORT WAVE MOVES TO THE NE OF FA, MATCHED BY MOST GUIDANCE POPS
DROPPING TO NEAR ZERO, SINCE FA WILL BE ENTERING INTO A WK HIGH PRES
RIDGE BTWN 2 LOW PRES SYS. DID KEEP CHC FLURRIES XTRM NW FOR COLLAB
PURPOSES. SAT INTO SAT NGT XPCTD TO BE PCPN FREE.
WINDS FCST TO PICK UP AND BECOME GUSTY. MOST GUSTS SHLD RANGE MOSTLY
BTWN 35 AND 40 MPH, BUT THERE COULD BE A PERIOD OF GUSTS TO BETWEEN
40 AND 45 MPH.
&&
.LONG TERM (SUNDAY THROUGH THURSDAY)...
RIDGE MOVES OFF COAST SUN, WITH NEXT LOW PRES BEGINNING TO THREATEN
FA FM THE SW. MODELS A BIT DIVERSIFIED AS TO EXACT TRACK OF STORM
THREATENING REGION LATE SUN TO MON. POINTS OF AGREEMENT ARE THAT THE
STORM WILL BE TO THE S OF FA, EMBEDDED IN A FLOW JUST A LITTLE AWAY
FM ZONAL, MOVG AT A GOOD CLIP, HIGHEST RH/S IN S FA, WITH 540
THICKNESS ANYWHERE FM PHL TO ABE. GFS, THE PREFERRED MODEL THIS THUR
MORNING, BRINGS IN CAT POPS MON, WITH POPS STILL LIKELY FOR TUE
ASSOC WITH ANOTHER WEAK LOW PRES SYS SCOOTING BY TO THE SOUTH.
PROBLEM THIS PERIOD WOULD BE TYPE OF PCPN.
WILL KEEP THE CURRENT TREATMENT OF PCPN THIS PERIOD. GFS DP FCST
KEEPS THEM WELL BLO FRZG ENTIRE PERIOD. THIS SUGGESTS THAT ANY PCPN
OTHER THAN SN, WHETHER RN OR A MIX, WILL NOT LAST LONG AND TEND
RAPIDLY TWRD SLD PCPN. SINCE EXACT TRACK OF STORM IS UNCERTAIN, BEST
TO KEEP THINGS THE SAME ATTM. WED & THU XPCTD TO BE BASICALLY DRY
BUT WINTRY COLD.
&&
.AVIATION...
DECK OF LOW CLDS ALONG THE NEW JERSEY COAST HAS BEEN ADVECTING
INLAND BUT DISSIPATING OR BECOMING SCATTERED. LATER ON TONIGHT A
DECK OF 3-4 THOUSAND FT FOR MOST AREAS. CHANGING WEATHER NEXT 24
HOURS AS LOW MOVES TO THE COAST AND INTENSIFIES. COLD AIR WILL RUSH
INTO THE REGION WITH SOME FLURRIES OR SPRINKLES THROUGHOUT. FREEZING
LEVEL AROUND 1500 FT THIS EVENING AND FRI AFTN OTHERWISE ON THE
DECK.
&&
.MARINE...
QUICK CHANGING WEATHER NEXT COUPLE OF DAYS AS A SERIES OF LOW
PRESSURE CENTERS MOVE THROUGH. A LOW WILL INTENSIFY JUST NORTH OF
THE COASTAL WATERS TONIGHT AND BRING GALE FORCE WINDS ON FRIDAY INTO
SATURDAY. HIGH PRESSURE BUILDS OVER THE WATERS THEN ANOTHER LOW
APPROACHES FROM THE SW SUNDAY MORNING AND ANOTHER BY TUESDAY. THE
STRONG WEST WINDS WILL CAUSE THE WATERS TO DRAIN WITH TIDAL
DEPARTURES ABOUT 1.5 TO 2 FT BELOW MEAN LOWER LOW WATER. PERSONS
PLANNING TO GO TO THE CANYONS SHOULD CHECK THE WEATHER FORECAST AT
WWW.OPC.NOAA.GOV.
&&
.CLIMATE...
THE NUMBERS ARE IN FOR NOVEMBER AND EVEN THOUGH THERE WAS A PERIOD
OF COLDER THAN NORMAL TEMPERATURES (ESPECIALLY THE SECOND HALF OF
THE MONTH), SOME MILD DAYS SORT OF BALANCED IT OUT. THEREFORE, THIS
NOVEMBER WRAPPED UP TO BE ABOUT A FEW DEGREES ABOVE NORMAL FOR OUR
OFFICIAL CLIMATE SITES. SOME NOVEMBER STATISTICS ARE BELOW FOR OUR
FOUR MAIN CLIMATE LOCALES.
FOR PHILADELPHIA, NOVEMBER 2005 TIED FOR THE 17TH WARMEST NOVEMBER
ON RECORD, WITH THE YEAR OF 1900, AND A MONTHLY AVERAGE TEMPERATURE
OF 49.3 DEGREES. THIS WAS ALSO THE 6TH CONSECUTIVE MONTH OF ABOVE
NORMAL TEMPERATURES. WE HAD A SEVEN MONTH RUN OF ABOVE NORMAL
TEMPERATURES FROM OCTOBER OF 2001 THROUGH APRIL OF 2002. RECORDS
DATE BACK TO 1872.
FOR WILMINGTON, NOVEMBER 2005 TIED FOR THE 25TH WARMEST NOVEMBER ON
RECORD, WITH THE YEARS 1938 AND 1946, AND A MONTHLY AVERAGE
TEMPERATURE OF 47.8 DEGREES. THIS WAS ALSO THE 6TH CONSECUTIVE MONTH
OF ABOVE NORMAL TEMPERATURES. RECORDS DATE BACK TO 1894.
FOR ALLENTOWN, NOVEMBER 2005 IS THE 20TH WARMEST NOVEMBER ON RECORD,
WITH A MONTHLY AVERAGE TEMPERATURE OF 44.7 DEGREES. THIS WAS ALSO
THE 6TH CONSECUTIVE MONTH OF ABOVE NORMAL TEMPERATURES. RECORDS DATE
BACK TO 1923.
AND FOR ATLANTIC CITY, NOVEMBER 2005 TIED FOR THE 25TH WARMEST
NOVEMBER ON RECORD, WITH THE YEAR 1913, AND A MONTHLY AVERAGE
TEMPERATURE OF 48.3 DEGREES. THIS WAS ALSO THE 6TH CONSECUTIVE MONTH
OF ABOVE NORMAL TEMPERATURES. RECORDS DATE BACK TO 1906.
SINCE THE TEMPERATURES HAVE BEEN ON A ROLL THE PAST 6 MONTHS
AVERAGING ABOVE NORMAL, IT REALLY MAKES YOU WONDER WHAT THIS WINTER
WILL ULTIMATELY BRING TO OUR AREA NOW THAT DECEMBER IS HERE
(METEOROLOGICAL WINTER BEGAN TODAY). IT DEFINITELY LOOKS LIKE A MORE
ACTIVE WEATHER PATTERN IS UPCOMING AS COLDER WEATHER OVERSPREADS THE
NORTHEASTERN U.S. DURING THE COMING DAYS. DISTURBANCES MOVING
THROUGH IN THE FAIRLY FAST FLOW MAY BRING A FEW SHOTS OF SOME SNOW
OR MIXED PRECIPITATION DURING THE NEXT WEEK OR SO. IS THIS A SIGN OF
THE PATTERN TURNING COLDER AND MORE ACTIVE FOR THE WINTER? THIS
QUESTION IS A GOOD ONE, AND IT JUST MIGHT BE TRENDING THAT WAY.
HOWEVER, THE MIDDLE OF THIS MONTH MIGHT ADVERTISE A MODERATION IN
TEMPERATURES, WITH PERHAPS A GOOD SHOT OF COLD TEMPERATURES
RETURNING FOR THE SECOND HALF OF THE MONTH. STAY TUNED
&&
.ON THIS DAY OF DEC 1ST IN WX HISTORY...
IT HAS NEVER SNOWED MORE THAN 0.8 ON THIS DATE SINCE 1890 AT PHL,
FOR THE LOWEST RECORD DAILY SNOWFALL FOR ANY DEC DAY. THIS DAILY
RECORD IS 1 OF ONLY 3 REMAINING FM THE 1800S, THE OTHERS BEING A
7.1 FALL ON THE 18TH IN 1896, AND A FALL OF 6.0 ON THE 18TH IN
1887.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FOR ANZ450>455 UNTIL 7 AM FRIDAY.
...GALE WARNING FOR ANZ430-431-450>455-470 FROM 7 AM FRIDAY TO 5
AM SATURDAY.
&&
SHORT TERM/LONG TERM...GIZOT/WOODWORTH
AVIATION/MARINE...EBERWINE
HISTORICAL WX...WOODWORTH
CLIMATE...GORSEHazardous weather outlook, Dec 1, 4:59 AM EST, 11 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 459 AM EST THU DEC 1 2005 ANZ430-431-450>455-DEZ001>004-MDZ008-012-015-019-020-NJZ001- 007>010-012>027-PAZ054-055-060>062-067>071-021100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-QUEEN ANNES- TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 459 AM EST THU DEC 1 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC COASTAL WATERS...CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...EASTERN MARYLAND...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT GALE WARNINGS ARE IN EFFECT FOR COASTAL AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG WIND GUSTS TO 40 TO 45 MPH ARE POSSIBLE ON FRIDAY. TWO POSSIBLE WINTRY WEATHER EVENTS COULD AFFECT THE AREA SATURDAY NIGHT INTO SUNDAY MORNING AND AGAIN MONDAY AND MONDAY NIGHT. THE GREATEST CHANCES FOR WINTRY PRECIPITATION WILL BE IN PENNSYLVANIA AND NEW JERSEY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Dec 1, 2:46 PM EST, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 246 PM EST THU DEC 1 2005 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054- 055-060>062-067>071-021100- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-QUEEN ANNES- TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON...NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON... SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON... PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN... MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON... CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY... LONG BEACH ISLAND...WHARTON STATE FOREST...JIM THORPE... STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA 246 PM EST THU DEC 1 2005 ...GUSTY WINDS AND COLDER TEMPERATURES ON THEIR WAY... AN UPPER AIR DISTURBANCE COMBINED WITH A WEAK AREA OF LOW PRESSURE OVER THE OHIO VALLEY WILL MOVE RAPIDLY EAST AND MERGE WITH AN AREA OF LOW PRESSURE OFF THE EAST COAST. THIS WILL CAUSE THE LOW OFF THE COAST TO INTENSIFY RAPIDLY AS IT HEADS NORTHEAST REACHING COASTAL NEW ENGLAND LATE TONIGHT. AS THE UPPER AIR DISTURBANCE MOVES THROUGH THE REGION THERE COULD BE SOME FLURRIES TONIGHT TO THE NORTH AND WEST OF PHILADELPHIA. HOWEVER, THE ONLY AREAS THAT MIGHT GET ANY ACCUMULATION WOULD BE IN THE POCONOS AND NORTHWEST NEW JERSEY. HOWEVER, EVEN THERE, AMOUNTS SHOULD BE AN INCH OR LESS. THE CIRCULATION AROUND THE DEVELOPING LOW WILL CAUSE A NORTHWEST FLOW OF COLDER AIR TO DEVELOP ON FRIDAY. WITHIN THIS NORTHWEST FLOW WILL BE A SECOND SURGE OF COLD AIR FRIDAY AFTERNOON AND NIGHT. SUSTAINED WINDS WILL INCREASE TO 20 TO 30 MPH DURING FRIDAY AND WINDS MAY GUSTS UP TO 45 MPH, ESPECIALLY IN THE AFTERNOON AND EVENING. WINDS OF THESE SPEEDS MAY CAUSE SMALL UNSECURED ITEMS SUCH AS GARBAGE CANS, LIGHT WEIGHT BUILDING MATERIALS AND HOLIDAY DECORATIONS TO BLOW ABOUT. RESIDENTS SHOULD SECURE SUCH ITEMS. STAUBER
Nearby
Marine Weather Statements in New Jersey, 2005Every marine weather statement in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.